# SDR RAIA00412013

- Difficulty date: December 11, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 14,659 hours, 14,154 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 156221
- Part serial: 0065
- Condition: Malfunctioned
- Location: Nr Hyd System
- Part time: 14,659 hours, 14,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - NR 1 HYDRAULIC SYSTEM FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 1 PRESSURE SWITCH.
